Please use this identifier to cite or link to this item:
Title: Multiply warped products quasi-Einstein manifolds with quarter-symmetric connection
Authors: Pahan, Sampa
Pal, Buddhadev
Bhattacharyya, Arindam
Keywords: Quasi-Einstein manifoldwarped productmultiply warped productquartersymmetric connection
Issue Date: 2016
Publisher: EUT Edizioni Università di Trieste
Series/Report no.: Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics
48 (2016)
Abstract: In this paper we study warped products and multiply warped products on quasi-Einstein manifolds with a quarter-symmetric connection. Then we apply our results to generalize Robertson-Walker spacetime with a quarter-symmetric connection.
ISSN: 0049-4704
eISSN: 2464-8728
DOI: 10.13137/2464-8728/13174
Appears in Collections:Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics vol.48 (2016)

Files in This Item:
File Description SizeFormat 
28_RIMUT48.pdf1.98 MBAdobe PDFView/Open
Show full item record

CORE Recommender

Page view(s)

checked on Mar 20, 2018


checked on Mar 20, 2018

Google ScholarTM



This item is licensed under a Creative Commons License Creative Commons